# SDR ASAA2015122414480

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 54,418 hours, 24,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L-1 DOOR DIFFICULT, HARD TO OPEN.  ACFT GROUNDED.  REF MM 52-11-00-700-804 FWD ENTRY DOOR SYS TEST.  L1 DOOR OPERATES NORMAL NO DEFECTS NOTED AND PASSED DOOR SYSTEM TEST OK FOR CONTINUED SERVICE.
